C11-modules via left exact preradicals


YAŞAR R.

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.4, pp.1757-1766, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-2101-103
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1757-1766
  • Keywords: Left exact preradical, complement submodule, Goldie torsion submodule, CS-module, C11-module

Abstract

In this article, we study modules with the condition that every image of a submodule under a left exact preradical has a complement which is a direct summand. This new class of modules properly contains the class of C11 -modules (and hence also CS-modules). Amongst other structural properties, we deal with direct sums and decompositions with respect to the left exact preradicals of this new class of modules. It is obtained a decomposition such that the image of the module itself is a direct summand for the left exact radical, which enjoys the new condition.